Does Anyone Know -pg11930893438

0 Replies
wolfwolfiepup - October 22

I had a very heavy period at the end of last month, we're talking Niagra Falls. I went to my gyno and she put me on provera for ten days to chill things out a bit and she said a few days after I stopped with the provera my period will return. I have researched this on the internet and found that being on Provera, periods should return 3-7 days after stopping I am on day 9 without any signs of a period in the forseeable future. What do you all think and can you get pg while taking provera? I had a uterine biopsy and transva___al ultrasound both turned out fine could i be pg and it was missed? HELP lol

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?